# SDR 95ZZZX965

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5094C
- Make and model: Cessna T310R
- Aircraft serial: 310R1417
- Engine: Cont TSIO520B
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10357281
- Condition: Failed
- Location: Rt Eng, Rt Mag
- Part time: 466 hours
- Component: 101630601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN-UP FOR A ROUTINE 50-HOUR INSPECTION, THE MECHANIC NOTED THE RIGHT ENGINE, RIGHT MAGNETO DID NOT RESPOND TO THE IGNITION SWITCH.  FURTHER INVESTIGATION REVEALED THE MAGNETO CAPACITOR TO BE FAULTY.  AFTER REPLACING THE CAPACITOR, THE MAGNETO OPERATION CHECKED NORMAL.  NOTE:  THIS IS THE SAME CONDITION THAT AD 94-06-09 PERTAINED TO, EXCEPT THE AD DOES NOT APPLY TO THIS CAPACITOR PART NUMBER OR DATE CODE.  SUBMITTER STATED THIS CONDITION COULD CAUSE INJURY OR DEATH.
